On the partial semi-hypergroups with empty diagonal
Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 3-19
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1999_40_2_a0,
author = {De Salvo, M.},
title = {On the partial semi-hypergroups with empty diagonal},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--19},
year = {1999},
volume = {40},
number = {2},
mrnumber = {1751538},
zbl = {0962.20054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a0/}
}
De Salvo, M. On the partial semi-hypergroups with empty diagonal. Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 3-19. http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a0/